Attachment styles and majority members’ attitudes towards adaptation strategies of immigrants

Jacomijn Hofstra, Abraham Buunk

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)601-619
JournalInternational journal of intercultural relations
Volume29
Publication statusPublished - 2005
Externally publishedYes

Keywords

  • immigration
  • attachment styles
  • majority members

Cite this

@article{c006ce9e99a04dcebc3abcb7db96185d,
title = "Attachment styles and majority members’ attitudes towards adaptation strategies of immigrants",
keywords = "immigration, attachment styles, majority members, immigratie",
author = "Jacomijn Hofstra and Abraham Buunk",
year = "2005",
language = "English",
volume = "29",
pages = "601--619",
journal = "International journal of intercultural relations",
issn = "0147-1767",
publisher = "Elsevier",

}

Attachment styles and majority members’ attitudes towards adaptation strategies of immigrants. / Hofstra, Jacomijn; Buunk, Abraham.

In: International journal of intercultural relations, Vol. 29, 2005, p. 601-619.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Attachment styles and majority members’ attitudes towards adaptation strategies of immigrants

AU - Hofstra, Jacomijn

AU - Buunk, Abraham

PY - 2005

Y1 - 2005

KW - immigration

KW - attachment styles

KW - majority members

KW - immigratie

M3 - Article

VL - 29

SP - 601

EP - 619

JO - International journal of intercultural relations

JF - International journal of intercultural relations

SN - 0147-1767

ER -